Home > Research > Publications & Outputs > SO(r+2, r) pure spinors
View graph of relations

SO(r+2, r) pure spinors

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>10/1986
<mark>Journal</mark>Reports on Mathematical Physics
Issue number2
Volume24
Number of pages16
Pages (from-to)241-256
Publication StatusPublished
<mark>Original language</mark>English

Abstract

Chevalley gave a comprehensive treatment of pure spinors for Clifford algebras whose quadratic form has maximal index. We here show how the notion of pure spinor can be extended to the real Clifford algebras associated with quadratic forms with r+2 positive and r negative eigenvalues.